MathSciNet Relay Station
MathSciNet bibliographic data
MR250067 (40 #3308) 46.45 (30.00)
Bogdanowicz, Witold M. Analytic continuation of holomorphic functions with values in a locally convex space. Proc. Amer. Math. Soc. 22 1969 660–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement